English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/57741
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Finitely additive beliefs and universal type spaces

AuthorsMeier, M.
Issue Date2006
PublisherInstitute of Mathematical Statistics
CitationAnnals of Probability 34(1): 386-422 (2006)
AbstractThe probabilistic type spaces in the sense of Harsanyi [Management Sci. 14 (1967/68) 159-182, 320-334, 486-502] are the prevalent models used to describe interactive uncertainty. In this paper we examine the existence of a universal type space when beliefs are described by finitely additive probability measures. We find that in the category of all type spaces that satisfy certain measurability conditions (κ-measurability, for some fixed regular cardinal κ), there is a universal type space (i.e., a terminal object) to which every type space can be mapped in a unique beliefs-preserving way. However, by a probabilistic adaption of the elegant sober-drunk example of Heifetz and Samet [Games Econom. Behav. 22 (1998) 260-273] we show that if all sub-sets of the spaces are required to be measurable, then there is no universal type space. © Institute of Mathematical Statistics.
URIhttp://hdl.handle.net/10261/57741
DOI10.1214/009117905000000576
Identifiersdoi: 10.1214/009117905000000576
issn: 0091-1798
Appears in Collections:(IAE) Artículos
Files in This Item:
File Description SizeFormat 
FINITELY ADDITIVE BELIEFS.pdf303,73 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.